Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An $n$-dimensional analogue of the Cremona-Clebsch theorem


Author: H. Guggenheimer
Journal: Bull. Amer. Math. Soc. 65 (1959), 113-116
DOI: https://doi.org/10.1090/S0002-9904-1959-10281-0
MathSciNet review: 0103188
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Berzolari, Algebraische Transformationen und Korrespondenzen, Enc. Math. Wiss. (3) vol. 2, p. 111.
  • 2. Ott-Heinrich Keller, Ganze Cremona-Transformationen, Monatsh. Math. Phys. 47 (1939), no. 1, 299–306 (German). MR 1550818, https://doi.org/10.1007/BF01695502
  • 3. B. Segre, Corrispondenze birazionali e topologia di varietà algebriche, Ann. Mat. Pura Appl. (4) vol. 63 (1957) pp. 1-23. MR 88779


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10281-0

American Mathematical Society